# SDR AALA202201255717

- Difficulty date: January 10, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER RIB AT STA 92.70 HAS A CRACK IN EACH OF THE THREE AFT STIFFENERS. INSTALLED FASTENERS THROUGH REPAIR AND VERTICAL WEB OF RIB AT 3RD STIFFENER FROM SPAR PER SRM 55-10-09-2R-4.
